# SDR 2005FA0000607

- Difficulty date: April 1, 2005
- Submitted: April 29, 2005
- Operation: General aviation
- Aircraft: N128WS
- Make and model: Beech 58
- Aircraft serial: TH1982
- Engine: Cont IO550*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9511003119
- Condition: Cracked
- Location: Lt Wing
- Part time: 674 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL INSPECTION, FOUND LT WING BATT RIB AFT ANGLE AT IB MLG DOOR AFT ATTACH POINT CRACKED.  HAVE NOTED SIMILAR CRACKING IN OTHER LOW-TIME RAC MODEL 58 AIRCRAFT.  CRACKING SEEMS TO BE RELATED TO INSTALLATION OF MACHINED ALUMINUM DOORS THAT REPLACED OLDER STYLE RIVETED CONSTRUCTION DOORS.  SUSPECT STIFFNESS OF NEWER-STYLE CONSTRUCTION DOORS TRANSFERRING INCREASED LOADS TO AIRFRAME STRUCTURE.  ADJACENT DOOR ATTACH ANGLES REPLACED FOR CRACKING AT 266.7 HRS TTAF.  RECOMMEND CLOSE INSP OF WING RIB ANGLES AT IB DOOR ATTACH POINTS EACH ANNUAL/ 100 HR INSP UNTIL ISSUE RESOLVED BY MFG EO. (K)
